# SDR SWAA2023053153846

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 32,920 hours, 15,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXIT/SALIDA LENS ARROW POINTING WRONG DIRECTION<[01] R&R FWD ENTRY DOOR EMER EXIT LENS COVER PER AMM 33-51-01.
